# SDR SWIA202265969

- Difficulty date: June 25, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N243SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000592
- Aircraft time: 14,208 hours, 10,283 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE FUMES IN THE FLIGHT DECK CLIMBING OUT OF TEN THOUSAND FEET   (FLIGHT 3507 - FILED CLOSED)   WHILE COMPLYING WITH FIM 21-20-00-810-801-A FOUND CAPTAINS WINDSHIELD  RING TERMINAL BURNED AND WINDSHIELD INNER SEAL COOKED WHERE IT MEETS THE BLOCK AND EMITTING SMOKE WITH THE WINDSHIELD HEAT IN THE ON POSITION. AC TO FERRY TO FAT FOR WINDSHIELD REPLACEMENT
